Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Common, Alan K. and McCabe, J.H. (1996) The symmetric strong moment problem. Journal of Computational and Applied Mathematics, 67 (2). pp. 327-341. ISSN 0377-0427. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Conference or workshop item

Common, Alan K. and McCabe, J.H. (1993) Continued Fractions for the Symmetric Strong Stieltjes Moment Problem. In: International Conference on Nonlinear Numerical Methods and Rational Approximation II, Antwerp, Belgium. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri May 29 19:56:44 2015 BST.